Steroids after cataract surgery

Q: I was diagnosed as having a premature development of a cataract in my left eye. The symptoms were discomfort on a sunny day and a feeling that there was something in my eye. No pain, just something there. The ophthalmologist gave me a thorough exam and the diagnosis stated above. He said my right eye had the beginning of one, but it has not been noticed. Besides surgery, are there glasses I could wear or drops that would make it clearer? I also see halos around lights when driving at night. This has been causing me anxiety and of course a fear that it will progress quickly. What course of treatment should I take? The symptoms have been noticeable for about four weeks. — .

A capsulotomy (rarely known as cystotomy) is a procedure to open a portion of the lens capsule, using an instrument called a cystotome . [18] An anterior capsulotomy refers to the opening of the front portion of the lens capsule, whereas a posterior capsulotomy refers to the opening of the back portion of the lens capsule. In phacoemulsification, the surgeon performs an anterior continuous curvilinear capsulorhexis , to create a round and smooth opening through which the lens nucleus can be emulsified and the intraocular lens implant inserted.

Nadia: Sorry for your troubles. You have just described the course of a steroid responder. Your pressure was fine for the first few weeks, but after being on a corticosteroid for several weeks your pressure began to rise. If inflammation is well controlled, most surgeons stop the steroid or switch to a weaker steroid if the pressure is hard to control. If you are on a non-steroidal anti inflammatory (NSAID), it makes it easer to get off of the steroid since these drops will still help control inflammation when the steroid is stopped. Sometimes it takes several months for the steroid pressure elevation to resolve. During that time, maximum medical management is attempted. If a patient already has weakened nerves from glaucoma, sometimes a glaucoma surgery must be used to lower the pressure and protect vision.
God Bless,
Gary Foster

I'm so sorry to hear that it didn't get any better.  I sure hope the new surgery helps.  It sounds like we have had a very similiar experience.  I only wore readers occassionally before surgery, now distance is very blurry.  My surgeon insists that everything looks great, but something is wrong.  How was it determined that your lens was too far foward?  I'm so frustrated and just wished that I had not had the surgery.  I was only having issues with my night driving before, now its all the time!  I wish you a very speedy recovery and truly hope the new surgery restores your vision.

Effects of steroid withdrawal are known to emulate and kick start many other medical complications as well. Weakness, loss of appetite, fatigue, nausea, weight loss, vomiting, diarrhea (further resulting in liquid and electrolyte complications), as well as abdominal pain are some of the most common effects that steroid withdrawal is often associated with. Constant decrease in blood pressure which simultaneously causes a person to faint or causes fits and dizziness are other complications the steroid use can cause.

Blood sugar levels are known to have dropped in many people who consume steroids. In women, menstrual changes have been reported widely. Muscle and joint pains, fever, changes in mentality, as well as elevation in calcium levels have been reported in some cases. Gastrointestinal contractions decrease dramatically which may ultimately lead to the swelling of the intestine .

Steroids after cataract surgery

steroids after cataract surgery

I'm so sorry to hear that it didn't get any better.  I sure hope the new surgery helps.  It sounds like we have had a very similiar experience.  I only wore readers occassionally before surgery, now distance is very blurry.  My surgeon insists that everything looks great, but something is wrong.  How was it determined that your lens was too far foward?  I'm so frustrated and just wished that I had not had the surgery.  I was only having issues with my night driving before, now its all the time!  I wish you a very speedy recovery and truly hope the new surgery restores your vision.

Media:

steroids after cataract surgerysteroids after cataract surgerysteroids after cataract surgerysteroids after cataract surgerysteroids after cataract surgery

http://buy-steroids.org